# SDR SWIA200718380

- Difficulty date: May 10, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 11,728 hours, 10,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT BEAM IS CRACKED AT LBL9, DISCOVERED AT C-CHECK.  INSTALLED INBOARD AND OUTBOARD CLIPS AT LBL9 FS280 FLOOR SUPPORT AND REPAIR ANGLE PER CRJ200 REO 601R53-171 REV C.
